Schizophrenia.com

Anyone developped Parkinson symptoms from AP?

I feel like I have mild Parkinson symptoms, some rigidity like in the jaw, etc

1 Like

Sometimes my jaw is rigid for hours, its been happening more and more lately.

Parkinson is caused by low dopamine and antipsychotics cause low dopamine by blocking it.

1 Like

Tell your doctor maybe they can give you something for it

1 Like

I noted it and will tell my family Dr next apt, need to call the clinic.

1 Like

@Newlyborn I think you are on Parkinson’s meds?

What is Parkinson, by the way you discribe i have this little issue on Olanzapine, after i take my meds, my hands and feet, like i need to stretch them, its like kind of an itch.

1 Like

Stiff muscles mainly in the jaw but in my other thread it might be caused by antipsychotics or TMJ dysfunction.

1 Like

I rememeber I had parkinsonism when I had the first episode of psychosis before taking ap. Today I found that Spontaneous Parkinsonism Is Associated With Cognitive Impairment. I don’t think I have a cognitive impairment. My memory is very bad.

1 Like

Im always put on artane at hospitals and quit. Two main side effects bother me: heavily blurred vision and decrease in cognition. Also dry mouth is really prevelant.

1 Like

Some people feel fine on antichistamines, you should try it out, to some it even gives mild euphoria

1 Like